From 2020 the journal is published online one issue per year. All manuscripts are refereed under the same standards as those used by the finest-quality printed mathematical journals. Accepted papers will be published online in their final form as a Bangmod J. MCS. formatted PDF and will be published in one issue annually.
Volume 5, No 1. & 2 2019 (IWANA) in progress A Special Issue of IWANA2019International Workshop on Applied Nonlinear Analysis (IWANA 2019), September 12-14, 2019, Bangsaen, Chonburi, Thailandhttps://iwana2019bangkok.wordpress.com/This Special Issue welcomes submissions dealing with the main topic of “Computational Applied Nonlinear Analysis” and related issues, including optimization, both theory and applications.This Special Issue will appear in April,… Continue reading Volume 5, 2019
Volume 4, No. 1 & 2, 2018 Volume 4 Issue 1 & 2 (2018) 1. Common fixed points of a pair/two pairs of selfmaps satisfying certain contraction condition Gutti Venkata Ravindranadh Babu and Dasari Ratna Babu | Available online 31 December 2018 | 2. Eco-epidemiological prey species and competitive predator species for susceptible-infected J. Jayamal Singh, E.Rekha, A.… Continue reading Volume 4, 2018
Volume 3, No.1 & 2, 2017 1. Infinitesimal $CL$-transformations on Kenmotsu manifolds Shyamal Kumar Hui and Debabrata Chakraborty | Available online 1 August 2017 | 1_Bangmod-JMCS_2017 2. A NEW METHOD FOR SOME FIXED POINT THEOREMS IN FUZZY METRIC SPACES M. Sangurlu Sezen, Huseyin Isik and Duran Turkoglu | Available online 1 August 2017 | 2_Bangmod-JMCS_2017 3. COMMON FIXED POINTS FOR FOUR… Continue reading Volume 3, 2017
Volume 2, No.1&2; 2016 Volume 2 Issue 1 – 2 (2016) Pages 1-159. 1. COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPPINGS IN INTUITIONISTIC FUZZY METRIC SPACE Rajinder Sharma | Available online 24 August 2016 | 1_BJMCS2016-Rajinder Sharma 2. GLOBAL STABILITY OF HIGHLY PATHOGENIC AVIAN INFLUENZA EPIDEMIC MODEL WITH VERTICAL TRANSMISSION FUNCTION Shivram Sharma, Dinesh Kumar Verma and V. H. Badshah | Available… Continue reading Volume 2, 2016
Volume 1 Issue 1& 2, 2015 Volume 1 Issue 1 (2015) Pages 1-189. 1. EXISTENCE THEOREMS FOR GENERALIZED NASH EQUILIBRIUM PROBLEMS Sehie Park | Available online 20 April 2015|1Bangmod-JMCSRef.No.BJMCS20150409-9_Park for subscribers only Bangmod Int. J. Math. & Comp. Sci., Vol. 1, No. 1, 2015: Pages 1 – 9. 2. CONTROL OF CHAOS IN SPROTT SYSTEM B BY STATE… Continue reading Volume 1, 2015